Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

could this be withdrawl symptoms?

AnonymousUserAAnonymousUser Posts: 49,622
edited 06/11/2012 - 7:47 AM in Pain Medications
Hi Everyone- I have switched from ms contin 20mg 2x to oxycontin 15mg 2x. This is day 2. I feel sick with chills, very tired and depressed. Could this be withdrawl from morphine? Just wondering...
advertisement

Comments

  • I can only comment on oxycodone. The withdrawal from that was flu-like symptoms. I would have someone keep watch on you and make sure they understand what to look for. If you still feel this way tomorrow I would give my doctor a call just to be safe. Wouldn't it be nice to just have the flu?
  • Well 10 days into my new meds and I do believe I had the flu. What incredible timing! I am battling nausea every day, which is a side effect of oxycontin.
  • I had some kind of withdrawal from MS Contin 120 when I switched to Oxycontin 120mg. I was only sick for about 5 days and also started using colace and Milk of Magnesia to help. I hope you're feeling better now. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.